| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 420 mg/dl at the time of incident.The customer¿s other blood glucose was over 400 mg/dl.Customer treated with insulin pump.The customer has been using the insulin pump within the 48 hours of reported high blood glucose event.The customer stated that they did not allege insulin pump was under delivering.The customer stated that infusion set was leak and had bent cannula.The insulin pump will not be returned for analysis.